# SDR CAL950206

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 947
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR BEAM CORRODED FROM LEFT CUSP TO RIGHT CUSP AT FS 947.  THE CORRODED AREAS WERE REMOVED IAW SRM 53-10-9 AND BLENDED IAW SRM 53-10-1.  REPAIRS WERE INSTALLED IAW SRM 51-30-2.  (X)
